MathSciNet Relay Station
MathSciNet bibliographic data
MR2732895 (2011j:60117) 60G10 (28D05 60F05 60G42)
Klicnarová, Jana; Volný, Dalibor Diagonal approximations by martingales. ALEA Lat. Am. J. Probab. Math. Stat. 7 (2010), 257–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement